Advertisement

Co-Gorenstein Algebras

  • Sondre KvammeEmail author
  • René Marczinzik
Article
  • 10 Downloads

Abstract

We review the theory of Co-Gorenstein algebras, which was introduced in Beligiannis (Commun Algebra 28(10):4547–4596, 2000). We show a connection between Co-Gorenstein algebras and the Nakayama and Generalized Nakayama conjecture.

Keywords

Homological algebra Nakayama conjecture Generalized Nakayama conjecture 

Mathematics Subject Classification

16G10 16E65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. 1.
    Assem, I., Beligiannis, A., Marmaridis, N.: Right triangulated categories with right semi-equivalences. In: Algebras and Modules, II (Geiranger, 1996)Google Scholar
  2. 2.
    Auslander, M., Reiten, I.: \(k\)-Gorenstein algebras and syzygy modules. J. Pure Appl. Algebra 92(1), 1–27 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Auslander, M., Reiten, I.: Syzygy modules for Noetherian rings. J. Algebra 183(1), 167–185 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Beligiannis, A.: The homological theory of contravariantly finite subcategories: Auslander–Buchweitz contexts, Gorenstein categories and (co-)stabilization. Commun. Algebra 28(10), 4547–4596 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Fossum, R.M., Griffith, P.A., Reiten, I.: Trivialextensions of Abelian Categories. Lecture Notes in Mathematics, vol. 456. Springer, Berlin, 1975. Homological Algebra Oftrivial Extensions of Abelian Categories with Applications to RingtheoryGoogle Scholar
  6. 6.
    Heller, A.: The loop-space functor in homological algebra. Trans. Am. Math. Soc. 96, 382–394 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Heller, A.: Stable homotopy categories. Bull. Am. Math. Soc. 74, 28–63 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hoshino, M.: On dominant dimension of Noetherian rings. Osaka J. Math. 26(2), 275–280 (1989)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Martsinkovsky, A., Zangurashvili, D.: The stable category of a left hereditary ring. J. Pure Appl. Algebra 219(9), 4061–4089 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Laboratoire de Mathématiques d’Orsay, Université Paris-Sud, CNRSUniversité Paris-SaclayOrsayFrance
  2. 2.Institute of Algebra and Number TheoryUniversity of StuttgartStuttgartGermany

Personalised recommendations